# SDR SWAA2021073091817

- Difficulty date: July 7, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B T/E FLAP AT O/B CORNER HAS PREVIOUS REPAIR DELAMINATING. ; / [01] REMOVED OLD REPAIR AT L/WING T/E FLAP O/B CORNER AS PER BOEING 737 SRM 51-70-10-2R-4 REPAIR 4; [02] VERIFIED STEP #1; [03] CUT- OUT DAMAGE AREA;NO WATER FOUND NO CORE DAMAGE AT L/T I/B T/E FLAP O/B CORNER AS PER BOEING 737 SRM51-70-10-2R-4 REPAIR4; [04] APPLIED BOEGEL C130 AT L/WING I/B FLAP O/B CORNER AS PER BOEING 737 SRM 51-70-10-2R-4 REPAIR4. CUT-OUT SIZE 7' BY 3'.; [05] VERIFIED STEP 1 THROUGHOUT STEP 4 ; AND OK TO APPLY REPAIR; [06] REPAIRED DAMAGE AREA AT L/WING I/B T/E FLAP O/B CORNER AS PER BOEING737 SRM 51-70-10-2R-4 REPAIR4.MATERIAL USED BR127 .;#1691047 PLUS HCS2404-10-05 PO#1698173 AND 2024T3.016' PO#1195957.RESTORED ORIGINAL FINISHED.; [07] VERIFIED STEP #6; [08] VERIFIED STEP 6; [09] ALL STEPS COMPLIED WITH
